Monopole quivers and new 3D N = 2 dualities

Amariti, Antonio; Orlando, Domenico; Reffert, Susanne (2017). Monopole quivers and new 3D N = 2 dualities. Nuclear physics. B, 924, pp. 153-177. Elsevier 10.1016/j.nuclphysb.2017.09.008

[img]
Preview
Text
NuclPhysB924(2017)153-177.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (492kB) | Preview

We present a new family of dualities for three-dimensional gauge theories, motivated by the brane re- alization of the reduction of four-dimensional dualities on a circle. This family can be understood as a generalization of Aharony duality to quiver gauge theories whose nodes interact via monopole terms in the superpotential. We refer to this family of theories as monopole quivers. We corroborate the new dualities by checking the equivalence of the three-sphere partition functions, obtained from the standard circle reduc- tion of the four-dimensional superconformal index. As a special case, we recover some dualities recently discussed in the literature.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Theoretical Physics
10 Strategic Research Centers > Albert Einstein Center for Fundamental Physics (AEC)

UniBE Contributor:

Amariti, Antonio; Orlando, Domenico and Reffert, Susanne

Subjects:

500 Science > 530 Physics

ISSN:

0550-3213

Publisher:

Elsevier

Language:

English

Submitter:

Esther Fiechter

Date Deposited:

02 Nov 2017 15:11

Last Modified:

02 Nov 2017 15:11

Publisher DOI:

10.1016/j.nuclphysb.2017.09.008

ArXiv ID:

1705.09297

BORIS DOI:

10.7892/boris.106411

URI:

https://boris.unibe.ch/id/eprint/106411

Actions (login required)

Edit item Edit item
Provide Feedback